Synchronization in randomly driven systems

Jayannavar, A. M. (1995) Synchronization in randomly driven systems Modern Physics Letters B, 9 (16). pp. 985-988. ISSN 0217-9849

Full text not available from this repository.

Official URL:

Related URL:


We have solved analytically a simple model of evolution of particles driven by identical noise. We show that the trajectories of all particles collapse into a single trajectory at long time. This synchronization also leads to violation of the law of large numbers.

Item Type:Article
Source:Copyright of this article belongs to World Scientific Publishing Co Pte Ltd.
ID Code:14250
Deposited On:12 Nov 2010 08:45
Last Modified:03 Jun 2011 11:45

Repository Staff Only: item control page